Page 1 of 1

New prescription

Unread postPosted: Sun Oct 14, 2018 7:40 pm
by Broken
I went to see another doctor recently and he prescribed me Zoloft and Buspar.

I read that Zoloft causes erectile dysfunction, lowered libido and has other sexual side effects. I made it very, very clear to him I was having issues in this area and it seems he did not listen. I am being prescribed Zoloft to deal with going cold turkey on Effexor.

He also prescribed Buspar as I am having severe anxiety from coming off said Effexor.

I feel disgusted and humiliated but also very torn. Do I risk sacrificing the rest of my quasi-erections and dregs of libido for temporary comfort? Comfort that may take weeks to arrive and may push irritability and other undesirable effects onto my person?

Re: New prescription

Unread postPosted: Sun Oct 14, 2018 10:07 pm
by geri
You should try this, maybe "low dose ssri" style...

"Kinncrimson wrote:hello guys, did anyone take BUSPAR with an ssri? 
I am asking because one guy claims he got healed from PSSD with a combination of ssri + buspar (buspirone) .... busparalone did nothing...

here is the article:
http://www.remedyspot.com/content/topic ... t-of-pssd/
“I had persistent sexual problems because of prozac.My gp gave me buspar for this situation after prozac but it didn't help me.Then my ocd got worse and we start to use prozac+buspar and that saved my life.It solved my sexual problems,and I also use buspar higher dosages and that made me hypersexual. I'm off the meds 1.5 years but I'm still hypersexual. It seems like 5-ht2 try to mimic our sexual interest.You can try buspirone+ssri or other combination for a couple of months,and if you quit your sexual desire will be same.You just need to find working combination for your sexual interest,use it a couple of minds and then quit it.“

now I would be very interested if someone has tried this...."

Re: New prescription

Unread postPosted: Mon Oct 15, 2018 3:19 am
by Jaxx
zadig777 wrote:i told u in the previous post not to try any AD nothing
low dose will make u worse also


It didnt for most people here, so please stop stating it as a fact.

Going back to SSRI is a risk, there are some that feel better on it, most feel worse, at least on a normal dose. Low dose is a bit different as it has little serotonic effect.
Buspar didnt do much for me, but also didnt make it worse.

If you need an AD because you are depressed, do so but try to do it in a smart way. I tried nortriptyline +buspar and felt limited serotonic effect. Also MAOI have been tried by several people here and didnt seem to make things worse, FOR THEM, so no guarantee there.

I would try non-SSRI options if you go for AD personally.

Re: New prescription

Unread postPosted: Mon Oct 15, 2018 6:17 am
by Jaxx
Several people tried and felt ok on it but wasnt a cure. Also, if people take ssri with long half life they are not low dosing as it is accumulating. People trying effexor Slow release amd stuff which doesnt make sense.

Re: New prescription

Unread postPosted: Mon Oct 15, 2018 8:30 am
by Broken
geri: could you repost the link? The website says it's invalid.

I'm feeling very anxious to take any of these, considering how it was taking Effexor for six years that made me this way. : (

I don't think this doctor listens to me, only sees me as another guinea pig. My meds are being delivered today but I don't think I will take them. I'm not sure who to believe, as it was a doctor's negligence who got me here in the first place. I should take what others post online with a grain of salt, as I stupidly reinstated Effexor after withdrawal because someone on a depression forum suggested I go back on them.

Re: New prescription

Unread postPosted: Thu Oct 18, 2018 9:26 am
by sovietxrobot
I had a similar experience. Going off of citalopram cold turkey broke my brain, I had severe PSSD and anhedonia afterwards. my anxiety and depression is too extreme to function without medication so I had to go back on antidepressants. I am on a much higher dose now than I was before withdrawal, and it has worked pretty well- probably 90% or 95% recovered.

before withdrawal, I was on 20mg lexapro, 60mg buspar. currently I am 30mg lexapro, 60mg buspar, 450mg Wellbutrin, and a slew of additional serotonin/dopamine supplements.